Library Header Image
LSE Research Online LSE Library Services

Three representations of graphs

Eaton, Nancy and Furedi, Z and Kostochka, Alexandr V and Skokan, Jozef (2007) Three representations of graphs. European Journal of Combinatorics, 28 (4). pp. 1087-1098. ISSN 0195-6698

Full text not available from this repository.
Identification Number: 10.1016/j.ejc.2006.04.002
Item Type: Article
Official URL:
Additional Information: © 2007 Academic Press
Divisions: Mathematics
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Departments > Mathematics
Date Deposited: 11 Jul 2008 11:42
Last Modified: 01 Oct 2010 08:58

Actions (login required)

View Item View Item